# SDR CA121205011

- Difficulty date: December 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,217 hours
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SELF TEST OF THE ELT USING THE REMOTE SWITCH THE SYSTEM RESPONDED WITH AN ERROR CODE OF 3+2 FLASHES INDICATING A LOW RF POWER FAULT.  FAULT WAS CONFIRMED DURING BENCH TEST.  THE ELT WAS LAST RECERTIFIED JUNE 06, 2012 AND HAD FLOWN 195.7 HOURS SINCE.  ELT REPLACED.
